# SDR DALA1208680668

- Difficulty date: January 12, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBOARD SIDE NAC STA 201.02 BULKHEAD LOWER AREA GOUGED.  REMOVED .020 MATERIAL DAMAGE REF SRM 54-51-02 PG 104.  DAMAGED STILL REMAINS.  REMOVED A TOTAL OF .034 MATERIAL.  NO DAMAGE PRESENT.  HFEC SURFACE INSPECTION IAW DDTM 51-00-19 PT6,  NO CRACKS.  COMPLIED WITH PR/I 499654-14AD REV O.  FABRICATED FILLER IAW ER/A 499654-14AD REV O PG 1 ITEM 5.  COMPLIED WITH ER/A 499654-14AD REV ORIG.
